# SDR P5CA9600827

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 2450 · AC Power Distribution System
- Part: Connector
- Condition: Broken
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CANNON PLUG (D0048P) BACK SHELL NR 4 PYLON.  REPAIRED PER BOEING STANDARD PRACTICE 20-31-00.
